# SDR SWAA2021040556639

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB AT STAB STA 129.50 4TH VERT STIFFENER IS CRACKED. REPAIRED RT HORIZ. STABILIZER RIB AT STAB STA 129.50 4TH VERT STIFFENER IAW SRM 5510092R4. 59796C 15MAR21.
